# SDR SWAA970828

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK,  FOUND FRAMES CRACKED AT BS 787, BETWEEN S8 AND 9R, AT BS 400, BETWEEN S8 AND 9L, AND AT BS 440, BETWEEN S8 AND 9L.  REPAIRED PER BOEING SRM.
